# SDR AALA202411043044

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,643 hours, 29,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE, RIGHT HAND AFT EMERGENCY EXIT INDICATED OPEN. CABIN PRESSURE WAS NORMAL. INDICATION WAS SPURIOUS.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
